Header

UZH-Logo

Maintenance Infos

Modeling the overdispersion of parasite loads


Barbour, A D (1991). Modeling the overdispersion of parasite loads. Mathematical Biosciences, 107(2):249-253.

Abstract

Many epidemic models lead to an approximately Poisson distribution of parasites among hosts. This is at variance with observation, where heavy previous overdispersion is the rule. A simple model is proposed that, while treating individuals alike, nonetheless give rise to highly variable parasite loads.

Abstract

Many epidemic models lead to an approximately Poisson distribution of parasites among hosts. This is at variance with observation, where heavy previous overdispersion is the rule. A simple model is proposed that, while treating individuals alike, nonetheless give rise to highly variable parasite loads.

Statistics

Citations

Dimensions.ai Metrics
6 citations in Web of Science®
7 citations in Scopus®
7 citations in Microsoft Academic
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1991
Deposited On:13 Apr 2010 11:45
Last Modified:21 Feb 2018 08:27
Publisher:Elsevier
ISSN:0025-5564
OA Status:Closed
Publisher DOI:https://doi.org/10.1016/0025-5564(91)90008-7
PubMed ID:1806117

Download

Full text not available from this repository.
View at publisher

Get full-text in a library